MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 71411-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
A health care professional reported a patient received high readings from their adc hospital device.The health care professional reported high readings of 134 mg/dl and 134 mg/dl which were higher than lab reading of 34 mg/dl and 39 mg/dl.The results when plotted on a parkes error grid fell into the "d" zone showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The customer¿s product has been requested for investigation.A follow-up report will be filed once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Repeated attempts by adc to retrieve the product were unsuccessful and/or the customer discarded the product.No product has been returned as of this report.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the freestyle precision pro meter and precision strips were reviewed and the dhrs showed the freestyle precision pro meter and precision strips passed all tests prior to release.If the product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Meter (b)(6) has been returned and visual inspection performed.No issues were observed.Installed retained batteries.Meter powered on with button depression.Observed lcd during power up/ self-test sequence, no issues observed.Control solution testing has been performed and all results were within range specification.No malfunction or product deficiency was identified.Therefore, this issue is not confirmed.If the reported test strips are returned, an investigation will be performed.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE PRECISION PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key15744489
Report Number2954323-2022-40685
Device Sequence Number20586883
Product Code NBW
UDI-Device Identifier00093815712848
UDI-Public00093815712848
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K132511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number71411-70
Device Catalogue Number71284
Device Lot Number8C01P0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/21/2022
03/23/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/05/2022
03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown